Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 697107, 9 pages
http://dx.doi.org/10.1155/2014/697107
Research Article

Pawlak Algebra and Approximate Structure on Fuzzy Lattice

1Faculty of Science, Kunming University of Science and Technology, Kunming 650500, China
2Department of Statistics, Feng Chia University, Taichung 40724, Taiwan

Received 26 June 2014; Revised 13 July 2014; Accepted 13 July 2014; Published 23 July 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Ying Zhuang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to investigate the general approximation structure, weak approximation operators, and Pawlak algebra in the framework of fuzzy lattice, lattice topology, and auxiliary ordering. First, we prove that the weak approximation operator space forms a complete distributive lattice. Then we study the properties of transitive closure of approximation operators and apply them to rough set theory. We also investigate molecule Pawlak algebra and obtain some related properties.